# SDR VQMA2021071800007

- Difficulty date: October 7, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N926VR
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 14,072 hours, 8,594 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Bulb
- Part number: 387
- Condition: Burned Out
- Location: Instrument Panel
- Stage of operation: AP
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON THURSDAY, OCTOBER 7TH 2021, N926VR DECLARED AN EMERGENCY PRIOR TO LANDING AT KBED DUE TO A LACK OF INDICATION FOR DOWN AND LOCKED LANDING GEAR.  AFTER LANDING, TECHNICIANS FOUND THE LEF MAIN GEAR AND NOSE GEAR LIGHTS BURNED OUT ON THE LANDING GEAR SELECT AND INDICATION PANEL.  LIGHT BULBS WERE REPLACED AND OPERATIONS CHECKED SATISFACTORY.
